# SDR TRBA20120502001

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 31,771 hours, 34,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT WAS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R BATTERY ON FLASHLIGHT IAW JIC 25-60-00.  ACFT RETURNED TO SERVICE.
